# SDR SWAA2022081231546

- Difficulty date: July 21, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 52,920 hours, 31,399 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib Doubler
- Condition: Cracked
- Location: Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DORSAL FIN STRUCTURE. FWD MOST RIB ASSY (STA 867) CRACKED AT TWO LOCATIONS (DOT 25-1). / [01] REMOVED CRACKED FWD RIB ASSY AT DORSAL FIN REF B737-700 ERM 51-40-02-0G-0;[02] VERIFIED STEP 1.;[03] OK TO INSTALL NEW RIB ASSY;[04] INSTALLED NEW DORSAL FIN FWD MOST RIB ASSEMBLY REF B 737-700 SRM 51-40-02-0G-0. WORK WAS ACCOMPLISHED BY TECHNICIAN JESUS HERNANDEZ EMPL # 1709;[05] VERIFIED STEP 4.
